# SDR DALA13065880665

- Difficulty date: December 4, 2011
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 74,503 hours, 34,097 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ECS BAY DOOR INTERIOR SKIN DAMAGE.  INST PERMANENT REPAIR IAW SRM 52-40-02.
